# SDR DALA2016102107448

- Difficulty date: October 11, 2016
- Submitted: October 22, 2016
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 65,910 hours, 12,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY PACK M736 BAD AND REPLACED.  SYSTEM OPERATION IS NORMAL.
